# SDR 2004UALA00590

- Difficulty date: June 17, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 33,260 hours, 11,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5744383000160
- Part serial: 622KB
- Condition: Open
- Location: Rt Wing
- Part time: 33,260 hours, 11,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW WAS UNABLE TO RETRACT FLAPS/SLATS.  FUEL DOOR WAS FOUND OPEN AND BENT AROUND WING FIXED L/E PREVENTING SLAT FROM RETRACTING FULLY.  FUEL DOOR REPLACED.  LEADING EDGE REPAIRED.  SLAT REPLACED.
